Re: ok for the 4th time..LoL
Its basically for diabetics who have problems with hypoglycemic attacks or who are taking insulin. Thyroid problems can cause you problems with blood sugar levels, and starting meds can cause that to fluctuate especially if you are on too much thyroid meds. If when your FREE levels are low (hypo) you are more hypoglycemic (like I am, I'm hypoglycemic not diabetic) then a med adjustment to bring your thyroid levels more optimal will help the hypoglycemia.
Some people are more diabetic when their thyroid levels are low, there again the thyroid meds and getting the thyroid under control will help. I have a diabetic friend who has high blood sugar levels when her thyroid levels are low, but when she gets them under control her blood sugar is much better.
I think the warning on the label is just a safety precausion since adjustments in thyroid meds or starting thyroid meds when diabetic can have an effect on blood sugar levels, but usually they are good effects not bad.
Last edited by dea4; 02-01-2005 at 04:19 PM.